Seen the Rhumatologist Friday and he gave me steroid shot in my left shoulder. It has been hurting for some time now, while losing range of mostion due to pain and stiffness.
Left shoulder felt very good right after the shot, the next day was ok, sunday lil sore, monday becoming a lil more stiff and really sore now. Here we are on Tuesday with pain all day, movement is dimineshed , lifting it away from my body is becoming an issue. It is making me worried, if this contiues at this pain level till tomorrow I will be calling my GP to take a look.
Next Day: GP Bursitis/impingement. Ordered X-ray, Physical Therapy, Ice, and rest for the arm. I knew it was along the lines of Bursitis, as I have had that in my Right shoulder more than once. I just don’t understand why the Steroid shot would bring this on? I have had the shots before in shoulders and this has never happened, was not even aware it could happen. I asked the doctor why whould the Steroid shot do this, she shrug and said sometimes they just don’t work. Well ok Thanks Doc, doesn’t really tell me why the steroid shot gave me Bursitis. Will send my Rhumatologist an email to see what he says.
So here I sit with a shoulder that hurts like hell, doesn’t help I had to drive to doctors, to hospital for x-ray, and all over town for my brother. So arm sadly did not get the rest it needed today, ugh….But it will tomorrow. Will post again on this if anything new arises or happens. I hope this little entry finds everyone doing ok. Work in Progress Mystical Luna Rose.